REAL

The core can be accessed with a bounded number of blocks

Kóczy, Á. László (2006) The core can be accessed with a bounded number of blocks. Journal of Mathematical Economics, 43 (1). pp. 56-64. ISSN 0304-4068

[img] Text
1134520.pdf
Restricted to Registered users only

Download (183kB) | Request a copy

Abstract

We show the existence of an upper bound for the number of blocks required to get from one imputation to another provided that accessibility holds. The bound depends only on the number of players in the TU game considered. For the class of games with non-empty cores this means that the core can be reached via a bounded sequence of blocks.

Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Erika Bilicsi
Date Deposited: 13 May 2013 08:42
Last Modified: 13 May 2013 08:42
URI: http://real.mtak.hu/id/eprint/5102

Actions (login required)

View Item View Item